# SDR SWAA2023051146946

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 20,122 hours, 9,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Detached
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CA ; FO EMERGENCY ESCAPE ROPES FOUND DETACHED DURING PREFLIGHT<[01] REATTACHED BOTH FLIGHT DECK EMERGENCY ESCAPE ROPES IAW AMM CHPT. 25-61-10
